# SDR GTIA9700034

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT OUTBOARD GEAR DOOR U-CHANNEL AT AFT SURFACE OF DOOR IS CRACKED.  REMOVED OLD PART FABRICATED AND INSTALLED NEW PART IAW 52-10-2, 52-80-0.  (M)
